# SDR DALA13063073309

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 38,281 hours, 5,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 50-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -Y450 FRAMES 50 AND 53.1 CORRODED. CORROSION REMOVED IAW SRM 51-74-00, FOUND EXCEEDS LIMITS SRM 53-31-15, FIG 101.  DAMAGED SEAT TRACK R & R IAW SRM 51-42-11.
